# SDR WX0A071872

- Difficulty date: March 6, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N874GA
- Make and model: Doug MD 83
- Aircraft serial: 49643
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED BATTERIES, OPERATIONS CHECKED GOOD IAW AMM 33-53-01.
